MathSciNet Relay Station
MathSciNet bibliographic data
MR829628 65D32
Förster, Klaus-Jürgen; Ostermeyer, Georg-Peter On weighted Chebyshev-type quadrature formulas. Math. Comp. 46 (1986), no. 174, 591–599, S21–S27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement